Jump to content

Pippin12

Junior Member
  • Content Count

    57
  • Joined

  • Last visited

  1. Hi Mommell, How have you been? I really hope the pain is lessened and you're feeling some improvement. Check in and let us know how you are. Px
  2. Hi AllieAnne Yes, i take an antipsychotic with my Cymbalta - olanzapine. I find they work really well together. The only problem I've found is really bad constipation (sorry if that's tmi lol). I've found the Cymbalta enormously helpful. Some difficult side effects to begin with but they have dispersed now. I hope you continue to improve AllieAnne , good luck and keep us posted.
  3. Hi Junebug, Mommell and anyone else reading this. I thought I would check in and let you know how it's going. I've been free of the brain fog for a couple of weeks so really pleased with that. Very slowly I think my anxiety is improving too - well I hope so anyway. Many many thanks for all your support Junebug. It really helps to get the views of someone who's been through it all before you. (((Hugs))) Pxxx
  4. Hi Mommell, I'm doing ok thankyou. Had an episode of bad brain fog on Monday which was a bit of a drag and loads of anxiety but that's nothing new. It's copable with (is that even a word lol?) Yes, in the big leagues ok with 60 mg. It seems to suit me (apart from a few little niggles) so that's good. How are you today? How is the muscle pain? Did you hear back from your doctor? I really hope you're seeing some improvement. Best wishes Pip x
  5. Hi Mommell Oh that's really good that your doc is looking into it. I'm currently on 60mg a day in two split doses of 30g each. I'm definitely getting the benefit of it. My depression has completely dispersed. I'm still left with a lot of anxiety though. I've been on 60mg for just over four weeks so hoping it will relive some more of my anxiety as I go along and reach the six to eight week mark. How are you feeling today Mommell? I hope you're ok and this issue with the muscle pain isn't getting you down too much. Best wishes Px
  6. Hi Mommell, No, I've never come across anyone who's had muscle pain with Cymbalta. That's a really difficult one. I understand your reluctance to stop taking it - it was only the third one I tried and that was bad enough - let alone 8 or 9. Interestingly though I've looked it up on the official information leaflet that I was given by the pharmacist and muscle pain and/or muscle spasms is listed as a "common side effect affecting 1 to 10 users in 100". It's not listed as a dangerous side effect. This suggests that it just might wear off in time like the other common side effects. It depends whether you can put up with it in the meantime though. Hope that helps a little bit. Best wishes Pip x
  7. How are you today Mommell? I really hope you're seeing some improvement. Best wishes, Pip x
  8. What a lovely post! I've sent you a PM Mommell. Hugs Pip
  9. That's such a tragic story Mommell. I am so sorry for your loss. I had a friend commit suicide and witnessed the devastation that it caused. My heart goes out to you. Re the meds, splitting the dose is a really good idea. I take 60mg as split doses of 30mg each and find the side effects much lass than 60mg all in one go. Best wishes, Pip
  10. Hi Nothanksnora, your side effects do sound extreme. Did you titrate slowly up to 90mg Cymbalta or did you go straight in at 90mg? I ask because I'm guessing if you went straight in at 90mg, that dose is too high to start with. It might be worth reducing your dose in half to see if you felt better then slowly increasing it from there. Let us know how you get on, All the best Pip x
  11. Hi Junebug, many thanks for your reply. Unfortunately I spoke too soon as my anxiety was really bad yesterday and I had a hideous panic attack while I was out. I think that the general trend is up though. My sleep is rotten but it was like that long before I started the Cymbalta so I can't blame the meds. I think you're right though - the extra sleep has definitely been helping as I usually only sleep 4-5 hours a night. How are you doing Junebug? I sympathise Nothanksnora - the head fog is horrible. It does pass after a few weeks though, so hang on in there, All the best to you both, Pip x
  12. Hi Mommell, really sorry to hear you've had such a bad day. Please don't be scared of the increase in meds though - I found that the side effects of going from 30 to 60mg were less than going from 0 to 30mg if you see what I mean. So you might be pleasantly surprised, you never know. I live in the UK where we have the National Health Service fortunately so I don't have to pay anything for my meds. I don't think I would be able to afford Cymbalta otherwise. Hang on in there hun, hope you have a better day today and good luck with your dose increase best wishes Pip
  13. I thought I'd update with how I'm feeling now. No brain fog for six days - yay! The only negative I've come across is that for a couple of hours yesterday and today I've had an acute feeling of depression, so much so I've just climbed into bed and hid under the covers. Both times I fell asleep and felt much better when I woke up. Hopefully that's just a blip as I don't really want to go up to 90mg this early in my treatment - I'd like to keep that in reserve if I can. At the moment I'm just glad I've got rid of the brain fog. For the last couple of days the anxiety is much better too, and no headaches or nausea. Hopefully things are working out now. Pip x
  14. Hi Mommell - how are you feeling today? I hope you're feeling a little better all the best Pip
  15. How are you getting on now JAMommy? I really hope you're seeing some improvement (((hugs))) Pip
×
×
  • Create New...